# SDR ASAA2023092945962

- Difficulty date: September 29, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 63,312 hours, 18,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BATTERY PACK FAILS TO STAY ON REQURIED TIME (15 MIN). GROUNDED - YES. REMOVED AND REPLACED R1 DOOR BATTERY PACK OPS CHECKED GOOD IAW B737-800 AMM 33-51-06-960-805.
